It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jenn on January 04, 2000 at 19:50:49:

In Reply to: weight gain and epilepsy posted by Kathy S on September 28, 1999 at 07:54:37:

: Has anyone had the problem of weight gain with there taking depakote,depakote is by far the most effective drug formy seizures but in the process of controling the seizures i have gained close to 100 lbs. ihave had the vegas neve stimulator implanted and hope to get off some of the medicine but my neurologist does not for see me getting off the depakote any one with similar problems?
I have been on depakote for 10 years and gained 80lbs

Follow Ups

All times are GMT -7. The time now is 06:59 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!